# SDR HNAA2016091900287

- Difficulty date: September 19, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 39,786 hours, 36,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT UPPER SIDEWALL LIGHT IS INOPERATIVE.  R & R LT EXIT UPPER SIDEWALL LIGHT ASSY IAW MM 33-50-14.  OPS CHECKED GOOD.
